# SDR DALA2021101406360

- Difficulty date: October 24, 2020
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 5,522 hours, 2,605 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON LEFT NOSE FUSELAGE. IMPACT DENT FWD FR12 MEASURING 2.5INCH X 0.5 INCHES AND 0.0005 DEEP. DENT IS 10 INCHES ABOUT CUTOUT PANEL. DENT IS NOT PERMITTED PER A220 ASRP 53-11-01-06AAA-661A-A . C/W 10X DVI OF DENT FOR CRACKS, NO DAMAGE FOUND. COMPLIED WITH SECTION 1 TIME LIMITED REPAIR PER ER/A 588387-14 REV. ORIGINAL. PLACED ON MON. INITIAL INSPECTION DUE WITHIN 50 HOURS AND TERMINATED ACTION PER ER/A 588387-14 REV. ORIG. DUE IN 365 DAYS. ER ERA 588387-14 REV ORIG SEC II. PERFORM A HFEC INSP ON EXTERNAL SURFACE OF SKIN PER AHDTP BD500-A-J51-10-05-00AAA- 353A-A. NO CRACK INDICATION FOUND. (LP# 6824834)
